# SDR 04FDEA03504

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD ELEVATOR OUTBOARD UPPER AND LOWER SURFACES (TRAILING EDGE) FOUND DELAMINATED.  REMOVED AND RE-INSTALLED AFTER REPAIR AS PER AMM 27-30-20.  ELEVATOR RANGE OF MOVEMENT TEST CARRIED OUT AS PER AMM 27-30-00 FOUND SATISFACTORY.
